# SDR ASAA2020090833143

- Difficulty date: September 3, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 31,739 hours, 9,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY LIGHT POWER SUPPLY AND BATT INOPERABLE.  GROUNDED - YES.  REMOVED AND REPLACED AFT LEFT EMERGENCY LIGHT POWER SUPPLY AND BATTERY, REF B737-800 AMM 22-51-06.  OPERATIONS GOOD.
